Raimundo Saona
Graduate School
Chatterjee Group
4 Publications
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

K. Chatterjee, T. Meggendorfer, R. J. Saona Urmeneta, and J. Svoboda, “Faster algorithm for turn-based stochastic games with bounded treewidth,” in Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms, Florence, Italy, 2023, pp. 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

K. Chatterjee, M. Mohammadi, and R. J. Saona Urmeneta, “Repeated prophet inequality with near-optimal bounds,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

R. J. Saona Urmeneta, F. Kondrashov, and K. Khudiakova, “Relation between the number of peaks and the number of reciprocal sign epistatic interactions,” Bulletin of Mathematical Biology, vol. 84, no. 8. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 9311 |

K. Chatterjee, R. J. Saona Urmeneta, and B. Ziliotto, “Finite-memory strategies in POMDPs with long-run average objectives,” Mathematics of Operations Research, vol. 47, no. 1. Institute for Operations Research and the Management Sciences, pp. 100–119, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
4 Publications
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

K. Chatterjee, T. Meggendorfer, R. J. Saona Urmeneta, and J. Svoboda, “Faster algorithm for turn-based stochastic games with bounded treewidth,” in Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms, Florence, Italy, 2023, pp. 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

K. Chatterjee, M. Mohammadi, and R. J. Saona Urmeneta, “Repeated prophet inequality with near-optimal bounds,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

R. J. Saona Urmeneta, F. Kondrashov, and K. Khudiakova, “Relation between the number of peaks and the number of reciprocal sign epistatic interactions,” Bulletin of Mathematical Biology, vol. 84, no. 8. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 9311 |

K. Chatterjee, R. J. Saona Urmeneta, and B. Ziliotto, “Finite-memory strategies in POMDPs with long-run average objectives,” Mathematics of Operations Research, vol. 47, no. 1. Institute for Operations Research and the Management Sciences, pp. 100–119, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv